# SDR GTIA9700276

- Difficulty date: April 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACY - EMERGENCY FLOOR TRACK LIGHTING COVER (MID CABIN) OFF TRACK.  INSTALLED EMERGENCY FLOOR TRACK LIGHTING COVER (MID CABIN) ON TRACK.  (M)
